Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/158804
Title: Исследование устойчивости решений неавтономных стохастических дифференциальных уравнений с разрывными коэффициентами с помощью метода функций Ляпунова
Authors: Васьковский, М. М.
Задворный, Я. Б.
Качан, И. В.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2015
Publisher: Минск : БГУ
Citation: Вестник БГУ. Серия 1, Физика. Математика. Информатика. - 2015. - № 3. - С. 117-125
Abstract: Доказаны теоремы об устойчивости и асимптотической устойчивости по вероятности решений неавтономных стохастических дифференциальных систем с запаздыванием с разрывными коэффициентами. Использован метод функционалов Ляпунова для исследования устойчивости, асимптотической устойчивости, устойчивости по линейному приближению. Определено решение стохастической системы с запаздыванием с разрывными коэффициентами как решение стохастического включения с запаздыванием, построенного по исходной системе. Приведено доказательство общих теорем об устойчивости и асимптотической устойчивости нулевого решения неавтономных стохастических систем с запаздыванием в предположении о существовании соответствующих функционалов Ляпунова. Кроме того, доказана теорема об асимптотической устойчивости по линейному приближению для неавтономных систем с запаздыванием с разрывными коэффициентами с помощью функционала Ляпунова, построенного по системе линейного приближения, в предположении, что нулевое решение системы линейного приближения является равномерно экспоненциально устойчивым. = The purpose of the present paper consists is to prove theorems on stability and asymptotic stability in probability of solutions of stochastic non-autonomous delay systems with discontinuous right-hand sides. We have used Lyapunov functionals method for investigating of stability, asymptotic stability and stability in the first approximation. We define a solution of stochastic delay systems with discontinuous right-hand sides as a solution of a stochastic delay inclusion constructed through the original system. There are proved general theorems of stability and asymptotic stability of zero solution to non-autonomous stochastic delay systems providing the existence of appropriate Lyapunov functionals. Moreover we have proved a version of the theorem on asymptotic stability in probability in the first approximation for stochastic non-autonomous delay systems with discontinuous right-hand sides with help of the Lyapunov functional constructed through the first approximation system providing that linear approximation has uniformly exponential stable zero solution.
URI: http://elib.bsu.by/handle/123456789/158804
ISSN: 1561-834X
Appears in Collections:2015, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
117-125.pdf886,61 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.